# SDR AU001316

- Difficulty date: September 27, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 1101025
- Condition: Faulty
- Location: Rudder
- Part time: 10,201 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(AUS) RUDDER ACTUATOR ASSEMBLY FAULTY.
